# SDR AU001219

- Difficulty date: December 11, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 6224717003
- Condition: Faulty
- Location: Flight Computer
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) MODE CONTROL PANEL FAULTY.
